MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PS TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE 6-9 CD TOP; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PS TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE 6-9 CD TOP; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported a tasp was returned fractured on a worn instrument claim form.All pieces have been returned.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The reported event was confirmed by visual examination of the returned device.The device exhibited signs of repeated use and the medial side of the post was fractured off.All pieces were returned.Review of the device history records identified no deviations or anomalies during manufacturing.Previous investigations for this type of device malfunction concluded that the tasp fractures were from bending/torsional loading on the device.A device modification was made and this device was manufactured prior to the modification.The root cause is considered to be a previously addressed design issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information at the time of this report.

Brand Name
PS TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE 6-9 CD TOP
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11101537
Report Number0001822565-2020-04273
Device Sequence Number3282826
Product Code JWH
UDI-Device Identifier00889024245310
UDI-Public(01)00889024245310
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42527400510
Device Lot Number62985991
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer04/06/2021
Initial Report FDA Received Date12/31/2020
Supplement Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2578-2014
Patient Sequence Number1